# SDR SIMA201110201

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 28,495 hours, 27,183 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY LIGHT BELOW THE COCKPIT DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DURING TROUBLESHOOTING, FOUND WIRE CUT.  INSTALLED SPLICE IAW EMB AMM P/T 20-21-00, STEP B4.  THE OPERATIONAL CHECK WAS GOOD IAW AE W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
